This web page lists papers citing my paper:
"On the Independence Number of Sparse Graphs", RC 19590,
Random Structures and Algorithms, 5(1995), p. 269-271.
IBM Research home page |
James B. Shearer's home page |
- T. Hofmeister and H. Lefmann, "Independent sets in graphs
with triangles", Information Processing Letters, 58(1996), p. 207-210.
- N. Alon, "Independence Numbers of Locally Sparse Graphs and
a Ramsey Type Problem", Random structures and Algorithms, 9(1996),
IBM home page |
Contact IBM |